MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2060-250
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was not returned for analysis.The investigation determined the reported hub leak appears to be related to a potential product quality issue.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the proximal femoral artery that was non tortuous, non calcified and 100% stenosed.Pre-dilatation was performed using the armada 35 6 x 250 mm percutaneous transluminal angioplasty catheter.The balloon was inflated to 8 atmospheres, but there was a leak between the shaft and connection cannula and pre-dilatation was unsuccessful.Another same size armada balloon was used, but the exact same issue was observed.The procedure was completed using another balloon.The patient was discharged from clinic after the treatment.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7525600
Report Number2024168-2018-03702
Device Sequence Number16570097
Product Code LIT
UDI-Device Identifier08717648155338
UDI-Public08717648155338
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue NumberB2060-250
Device Lot Number50524G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight83